# SDR SCNA20220414031

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N5683A
- Make and model: Boeing 737
- Aircraft serial: 32601
- Aircraft time: 61,366 hours, 29,429 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DEFECT:  LE TRANSIT LIGHT ILLUMINATED ON APPROACH.   RESOLUTION:  R&R #8 IB SLAT PROX SENSOR OPS CHECK GOOD REF AMM 27-88-11 ACCOMPLISHED BITE CHECK OF FSEU NO FAULTS NOTED REF FIM 27-88 TASK 804 OK FOR SVC.
